Pantoprazole

Pantoprazole belongs to a class of drugs known as proton-pump inhibitors (PPI). It is used to treat heartburn, GERD, and other acidity related disorders.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is causing my chest pains?

Query: Hi doctor, For the last two years I have been suffering from severe chest pain. The exact location is behind the breast and the pain radiates to the left hand. I have done enough of evaluation like TMT, 2D echo, lipid profile, MRI thoracic area, MRI cervical, CT chest with contrast and other blood t...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. As per your details, there are only two possibilities:Atypical anxiety chest pain. Gastroesophageal reflux disease with hiatus hernia.My recommendation is to get an upper gastrointestinal endoscopy done. If that is normal, then we can go ahead wit...  Read Full »

What is the best treatment for stomach flu?

Query: Hello doctor, A week ago, I woke up with an upset stomach, diarrhea, vomiting and rotten egg burps. I suspect it was due to a dairy product that I ate a day earlier. A few hours later, I ate some pasta, and everything started over again with diarrhea, vomiting, and the rotten egg burps. The next day...  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity), and they are within normal limits. Your description fits into acute gastroenteritis, that is, a stomach infection. My recommendations would be the following: A combination of Ofloxacin and Orni...  Read Full »

Will continuous intake of Budesonide cause a bitter taste with a swollen face?

Query: Hi doctor, My mother was diagnosed with autoimmune hepatitis last year, and her treatment is going very well. Currently, she is taking Budesonide 6 mg and Azoran 75 mg. She also takes Insulin, Actrapid Flexpen, and Basalog One to control her blood sugar fluctuations, as she has diabetes also. I h...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. I have seen all the test reports (attachment removed to protect patient identity). Yes, swelling of the face is a prominent side effect of long term use of steroid therapy. This she has to face if the use of steroids is indispensable. However, if in any case, it can be...  Read Full »

I have pain in my lower abdomen. What causes it?

Query: Hi doctor, I have pain in lower abdomen. I feel that the pain is coming from my right testis while taking a bath. It is not severe, but still, it has not come down. I am on homeopathy treatment for skin allergy.  Read Full »


Dr. Anshul Varshney

Answer: Hi,Welcome to icliniq.com.We are here to help you.Such pain in lower abdomen can be due to any of the following reasons.Acid reflux, mostly in upper abdomen, but gas formation can lead to pain anywhere in the abdomen.Stone in the renal tract. It mostly presents with such kind of pain which radiated ...  Read Full »

Kindly suggest some tests to diagnose IBS.

Query: Hi doctor, I have extreme upper abdominal pain or pressure feeling after eating. It causes nausea and vomiting within minutes after eating or drinking anything, including water sometimes. I have had several CAT scans, barium x-ray, two endoscopies, an EKG, a CAT scan of my brain and tons of blood w...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. After going through your query, it seems to me that you are suffering from irritable bowel syndrome (IBS) associated with acid reflux disease. Pain in the abdomen with normal investigations is a consistent feature of IBS, as is true in your case. ...  Read Full »

I have chronic constipation with a feeling of incomplete evacuation. How to resolve the issue?

Query: Hi doctor,I have chronic constipation, gas problem, pain in lower abdomen and stress for the last two years. I am 30 years old. I have tried many ayurvedic and homoeopathy medicines but got only permanent relief. I also have piles. I had a sonography last year, and the results were normal.  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. You probably are suffering from chronic constipation associated with acid reflux disease and that requires evaluation for the cause. If no cause is found, we would say that you have idiopathic constipation. I would advise you the following. Consul...  Read Full »

What can cause bloating, irregular bowel and watery stool?

Query: Hi doctor, I am suffering from irregular bowel. I feel burning sensation in the stomach and anus. If I eat anything spicy, I need to go to restroom immediately. My poop smells and is semisolid, sometimes watery but not like diarrhea. I am suffering with this condition for past one year. I am tak...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. You are suffering from a condition known as irritable bowel syndrome (IBS). Your history is a classical suggestive of that. However, IBS is a diagnosis of exclusion. So, we need to be sure it is not anything else like ulcerative colitis, thyroid disorder or autonomic neu...  Read Full »

What can cause vomiting after eating?

Query: Hi doctor, I am vomiting after eating for the last six days. What to do? I visited my doctor and he prescribed me tablets and gave injection also. I feel weak and my temperature is quite high.  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. We are here to help you. This could be a stomach infection. I would suggest in such case an antibiotic containing Ofloxacin and Ornidazole along with anti-emetic like Ondansetron. Also, I suggest to add up a combination of Pantoprazole and Domperidone along. Take soft an...  Read Full »

Why do i have consistent acid reflux the whole day? Can GERD cause sleeplessness?

Query: Hi doctor, I have consistent acid reflux when I wake up and until I go to sleep for about three weeks now. It is so bad now that I can not just eat. My mouth tastes to have a nice and yummy food. I get upper back and chest pains when I am lying down at night. I have been checked out by my cardiolo...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. You seem to have gastroesophageal reflux disease (GERD). I would advise you to take a combination of Pantoprazole and Domperidone for the reflux. Also, you should take a soft and balanced diet. You should also put a pillow below your head when you sleep. Make a habit ...  Read Full »

What could be the reason for recurrent stomach pain in older patients?

Query: Hello doctor, My mom is 60 years old. She is having regular stomach pain. We did an ultrasound and colonoscopy, but nothing found. The stomach pain regularly occurs in every other day. Please advise.  Read Full »


Dr. Anshul Varshney

Answer: Hello, Welcome to icliniq.com. It seems that your mother is suffering from an acid peptic disease. I need to know about the pain in more detail. When does it occur, location, any relationship with food, etc.? How is her sleep? Please give me details.  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.